# SDR 2019F00070

- Difficulty date: September 21, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N693QS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5657
- Aircraft time: 10,400 hours, 8,040 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 66220351
- Condition: Damaged
- Location: Lt Wing
- Part time: 10,400 hours, 8,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TO LT AND RT WING LOWER SKIN DAMAGE. REPAIR DEFINITION DQ15836M1 DATED SEPTEMBER 20, 2018.
